# SDR 2005FA0000683

- Difficulty date: November 24, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N747R
- Make and model: Snias AS350B3
- Aircraft serial: 3341
- Aircraft time: 697 hours, 1,200 cycles
- Engine: Tmeca ARRIEL2B
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: DHS77240030
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SWITCH DOES NOT FULLY EXTEND, CAUSING ENGINE TO REMAIN AT IDLE AFTER TWIST GRIP IS PLACE BACK INTO THE (VOL) POSITION DURING IN-FLIGHT EMERGENCY PROCEDURE TRAINING.  REMOVED FROM SERVICE, REPLACED WITH NEW. (K)
